# SDR IPXA2017030714857

- Difficulty date: February 14, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD LOWER CARGO AT BS 6-70 LBL 57, VERTICAL STANCHION IS CORRODED.  REPAIRED THE STANCHION IAW EA 011-5310-01-A6663 REV I/R AND EO MD11-5310-63528-A. (MAJOR)
